# SDR DALA2023090507225

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,358 hours, 9,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CRACK FOUND AT FRAME 40 VERTICAL WEB ABOVE THE CENTER WING BOX LOWER PANEL AT HOLE 260, AA 5716-01017, SB A330-57-3115 REV 02, AD 2019-16-07 CRACK DIRECTIONS ARE 6 OCLOCK AND 10 OCLOCK VIEW LOOKING AFT, DEPTH IS 0.149 INCH APPROX. ON RH SIDE. CORRECTIVE ACTION: ACCOMPLISHED ER/A 611088-14AD. ACCOMPLISHED REPAIR INSTRUCTIONS ON CENTER WING FRAME 40 BULKHEAD HOLE #260 RH SIDE AS PER ER/A 611088-14AD. (2948330)
